Skip to Main content Skip to Navigation
Journal articles

Stabilization of periodic orbits of discrete-time dynamical systems using the Prediction-Based Control: New control law and practical aspects

Abstract : This paper tackles in the stabilization of periodic orbits of nonlinear discrete-time dynamical systems with chaotic sets. The problem is approximated locally to the stabilization of linear time-periodic systems and the theory of modern control is applied to the Prediction-Based Control, resulting in a new control law. This control law sets all the Floquet multipliers of the stabilized orbit to zero, resulting in fast convergence of trajectories in its vicinity. Another important characteristic of the control law is that no previous knowledge about the periodic orbit is required for stabilization. Using numerical simulations, this control law was analysed and compared to an optimal Delayed Feedback Control evidencing its advantages in theoretical and practical aspects
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-01941693
Contributor : Pierre-Alexandre Bliman <>
Submitted on : Monday, December 3, 2018 - 3:11:53 PM
Last modification on : Thursday, September 10, 2020 - 2:23:20 PM
Long-term archiving on: : Monday, March 4, 2019 - 2:13:32 PM

File

ArtigoDT_JFI.pdf
Files produced by the author(s)

Identifiers

Citation

Thiago Chagas, Pierre-Alexandre Bliman, Karl H. Kienitz. Stabilization of periodic orbits of discrete-time dynamical systems using the Prediction-Based Control: New control law and practical aspects. Journal of The Franklin Institute, Elsevier, 2018, 355 (12), pp.4771-4793. ⟨10.1016/j.jfranklin.2018.04.040⟩. ⟨hal-01941693⟩

Share

Metrics

Record views

376

Files downloads

1575